# SDR COMA9610223

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 3452 · ATC Transponder System
- Part: Controller
- Part number: 6226523005
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TRANSPONDER NR 1 AND NR 2 REPORTED INOPERATIVE BY AIR TRAFFIC CONTROL.  REPLACED CTL-92.
